# SDR QXEA2015032000153

- Difficulty date: March 20, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,478 hours, 33,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE HARD TO OPEN ON GROUND. CLEANED AND LUBRICATED THE MAIN CABIN DOOR GEAR AND SPROCKET IAW AMM 52-11-00-640-802. PERFORMED FUNCTIONAL TEST OF MAIN CABIN DOOR REF AMM 52-11-00-720-804.  OPS CHECKS GOOD.
